Alert archive / Tennessee / Wind Advisories in 2022
Wind Advisory 7, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Apr 13, 2022, 2:25 AM CDT for 24 counties in Tennessee. It took effect at Apr 13, 2022, 10:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2022, 2:25 AM CDT (07:25 UTC)
- In effect from
- Apr 13, 2022, 10:00 AM CDT
- Expired
- Apr 13, 2022, 9:40 PM CDT
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
All 24 counties
Bedford County, TN, Cheatham County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 51 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 450 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
559 WWUS74 KOHX 130725 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 225 AM CDT Wed Apr 13 2022 TNZ005>009-023>030-056>062-075-093>095-132000- /O.NEW.KOHX.WI.Y.0007.220413T1500Z-220414T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman- Lewis-Williamson-Maury-Marshall-Rutherford-Bedford-Wayne-Lawrence- Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 225 AM CDT Wed Apr 13 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph possible. * WHERE...Portions of Middle Tennessee. * WHEN...From 10 AM this morning to 1 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 27
2 follow-up statements
541 WWUS74 KOHX 131932 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 232 PM CDT Wed Apr 13 2022 TNZ005>009-023>030-056>062-075-093>095-140600- /O.CON.KOHX.WI.Y.0007.000000T0000Z-220414T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman- Lewis-Williamson-Maury-Marshall-Rutherford-Bedford-Wayne-Lawrence- Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 232 PM CDT Wed Apr 13 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph possible. * WHERE...Portions of Middle Tennessee. * WHEN...From 10 AM this morning to 1 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 21
111 WWUS74 KOHX 140240 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 940 PM CDT Wed Apr 13 2022 TNZ005>009-023>030-056>062-075-093>095-140345- /O.CAN.KOHX.WI.Y.0007.000000T0000Z-220414T0600Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Perry-Hickman- Lewis-Williamson-Maury-Marshall-Rutherford-Bedford-Wayne-Lawrence- Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Shelbyville, Clifton, Waynesboro, Lawrenceburg, and Pulaski 940 PM CDT Wed Apr 13 2022 ...WIND ADVISORY IS CANCELLED... Wind gusts have lowered to below advisory thresholds across this area. Previously issued wind advisory has been cancelled. $$ JB Wright
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Apr 13, 12:54 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 13, 12:54 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1254 AM CDT Wed Apr 13 2022 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... Tweaked hourly temperature, dewpoint, and wind speed/direction grids blending them with associated previously forecasted hourly late evening gridded values. Current regional temperature trends generally in line with forecasted lows. Convection approaching southern TN River Valley Region as of 10 PM CDT projected movement northeastward into mid state region remainder of tonight handled well in current gridded forecast. Remainder of forecast continues to be on track. Refreshed AFM/PFM products. && .AVIATION... 06Z TAF DISCUSSION. A shield of rain and a few rumbles of thunder will move over CKV, BNA, and MQY between now and 16Z. Ceilings may fall to MVFR heights with reduced visibilities as showers directly impact TAF sites. Rain is expected to move just west of CSV this morning, allowing for mostly VFR conditions to continue. After 15z clouds will break apart, but south winds will likely become gustier as the day progresses and the pressure gradient increases ahead of a frontal boundary expected later tonight. As the front approaches from the west a line of strong to severe storms will be possible..impacting CKV, BNA, and MQY between 03z and 06z. Storm activity may occur right around of after 06z at CSV. && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this afternoon for Cheatham-Dickson-Houston- Humphreys-Montgomery-Robertson-Stewart. && DISCUSSION......JB Wright AVIATION........11
Hazardous weather outlook, Apr 12, 7:32 PM CDT, 6 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 732 PM CDT Tue Apr 12 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-131000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 732 PM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Tonight. Showers and thunderstorms will move through Middle Tennessee after midnight tonight. A low-end damaging wind threat will accompany these storms. The main area of concern will be west of I-65. Flash flooding caused by excessive rainfall will be possible after midnight also for locations generally around and north of I-40 Corridor and around and west of I-65 Corridor. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Until early afternoon hours on Wednesday,flash flooding caused by excessive rainfall will be possible for locations generally around and north of I-40 Corridor and around and west of I-65 Corridor. Severe thunderstorms are possible again Wednesday evening through the early morning hours on Thursday. Damaging wind gusts, tornadoes and large hail are all possible. While all of Middle TN will have these threats, the main area of concern will be along and west of I-65. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed after midnight tonight through early morning hours on Thursday. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 Inch Winds > 50 MPH(Measured) Structural Damage Trees or Power Lines Down JB Wright
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:32 PM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 15 hr |
| Apr 13, 4:46 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Apr 13, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 46 min |
| Apr 13, 6:13 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 47 min |
| Apr 13, 6:34 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Perry, Wayne | 56 min |
| Apr 13, 6:56 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 34 min |
Nearby
Wind Advisories in Tennessee, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.